# SDR Z5FA051307N423CS1

- Difficulty date: May 13, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N423CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0121
- Aircraft time: 1,992 hours, 1,450 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473597
- Part serial: 0205
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW RECEIVED BAGGAGE SMOKE DETECT ANNUNCIATION.  CREW ASKED ATC FOR PRIORITY TO LAND AND HAVE EMERGENCY EQUIPMENT STANDING BY. ACFT LANDED WITHOUT INCIDENT. ON SITE, MX REPLACED FWD SMOKE DETECT UNIT AND GROUND TEST WAS SATISFACTORY, ACFT RETURNED TO SERVICE.
